Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 43, Issue 2 (1999), 307-323.
Genus $n$ Banach spaces
We show that the classification problem for genus $n$ Banach spaces can be reduced to the unconditionally primary case and that the critical case there is $n=2$. It is further shown that a genus $n$ Banach space is unconditionally primary if and only if it contains a complemented subspace of genus $(n-1)$. We begin the process of classifying the genus 2 spaces by showing they have a strong decomposition property.
Illinois J. Math., Volume 43, Issue 2 (1999), 307-323.
First available in Project Euclid: 19 October 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Casazza, P. G.; Lammers, M. C. Genus $n$ Banach spaces. Illinois J. Math. 43 (1999), no. 2, 307--323. doi:10.1215/ijm/1255985217. https://projecteuclid.org/euclid.ijm/1255985217